# SDR IPXA2019071044300

- Difficulty date: June 21, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 22151255293
- Part serial: PW276
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C #1 ENG. O/B T/R TRANSLATING SLEEVE UPPER FWD. CORNER SKIN IS DENTED. REPAIRED #1 ENG. O/B T/R SLEEVE IAW EA 011-7930-01-A7933 REV. I/R AND EO MD11-7830-73171-A. (MINOR)
